# SDR 97ZZZX3435

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17689
- Make and model: Dhav DHC3
- Aircraft serial: 431
- Engine: Pwa R134059
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Boss
- Condition: Separated
- Location: Cylinder Exhaust
- Part time: 300 hours
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

CYLINDER HEAD EXHAUST ROCKER BOSS SEPARATED FROM HEAD.  OCCURRED DURING TAKEOFF CLIMB.  STUCK VALVE.  CORRECT LEAD CONTENT OF FUEL.
